# SDR SWAA2025011577174

- Difficulty date: December 13, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LAVATORY E TAMPER EMERGENCY FLASHLIGHT AT AFT GALLEY AREA (2 EA) 2024-764450<[01] INSTALLED LAVATORY E TAMPER EMERGENCY FLASH LIGHT AT AFT GALLEY AREA (2 EA) IAW B737-800- AMM 25-64-00-200-802 STEP 10.C.(7);[02] INSTALLED LAVATORY E TAMPER EMERGENCY FLASH LIGHT AT AFT GALLEY AREA (2 EA) IAW B737-800- AMM 25-64-00-200-802 STEP 10.C.(7)
